MAUDE Adverse Event Report: ETHICON INC. J-VAC* RESV. 450 ML; CATHETER AND TIP SUCTION

ETHICON INC. J-VAC* RESV. 450 ML; CATHETER AND TIP SUCTION
Model Number 2162
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What do you mean by poor internal hygiene? was there any foreign matter found on the product inside of the packaging? if yes, please describe what was found? or was the integrity of the packaging compromised in any way? any hole tear or puncture observed causing the poor hygiene?.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and a reservoir was connected to a drain.It was reported that there was inadequate vacuum mechanism and poor internal hygiene.There were no adverse patient consequences reported.Additional information has been requested.
 
Additional Manufacturer Narrative
(b)(4).Additional information was requested and the following was obtained: what do you mean by poor internal hygiene? has any foreign material been found on the product inside the package? it was not reported has the integrity of the packaging been compromised in any way, any hole or perforation observed causing poor hygiene? not informed by client.The product has been discarded by the customer, will not be sent for analysis.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).

Common Device Name
CATHETER AND TIP SUCTION
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8226486
Report Number2210968-2019-78259
Device Sequence Number1218013
Product Code JOL
UDI-Device Identifier10705031003316
UDI-Public10705031003316
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
CL II EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number2162
Device Catalogue Number2162
Device Lot NumberJT8763
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2018
Supplement Date Received by Manufacturer01/03/2019
08/17/2020
Initial Report FDA Received Date01/08/2019
Supplement Report FDA Received Date01/16/2019
09/09/2020
Patient Sequence Number1